TY - JOUR T1 - Boundedness for Commutators of Calder¤în-Zygmund Operator on Morrey Spaces with Variable Exponent JO - Analysis in Theory and Applications VL - 2 SP - 128 EP - 134 PY - 2013 DA - 2013/06 SN - 29 DO - http://doi.org/10.4208/ata.2013.v29.n2.4 UR - https://global-sci.org/intro/article_detail/ata/4521.html KW - Commutator, BMO, Morrey space with variable exponent. AB -

Our aim in the present paper is to prove the boundedness of commutators on Morrey spaces with variable exponent. In order to obtain the result, we clarify a relation between variable exponent and BMO norms.